Doctor insights on:
Muzika Za Skidanje
I eat a relatively healthy vegetarian diet with loads of protein from http://www.Frysvegetarian.Co.Za/ yet i can't lose weight. Is it one of my meds?
Probably Not: From the list above. Remember that taking in more calories than required for daily maintenance may get stored as excess weight. First, be certain about your intake. Keeping a daily log on myfitnesspal.Com may clarify things. Calculating one's daily needs requires a formula: an app like "calorie calculator" can help. Good luck! ...Read moreSee 1 more doctor answer
At my menstrual cycle I have a very hard pain in my stomach only at the 1st day and i take painkiller does this affect for being pregnant in za future?
Best shampoo and serum for brittle weak falling hair ? To use beside za medication my dermatologist gave me for heridatery hair loss
Go back to dermatolo: Meanwhile try a conditioner rinse.Get a more detailed answer ›